# SDR TWAA9905301

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7732
- Condition: Failed
- Location: Row 22
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT CABIN ROW 22 WOULD NOT LIGHT AND LENS WAS BROKEN.  REPLACED THE LAMP AND LENS.
